Title: Mathematical model and tooth surfaces of recess action worm gears with double-depth teeth
Authors: Chen, Wei-Liang
Tsay, Chung-Biau
機械工程學系
Department of Mechanical Engineering
Keywords: Recess action;Double-depth teeth;RA worm gear;Tooth surface variation
Issue Date: 1-Dec-2011
Abstract: In this study, the surface equations of recess action (RA) worm gears with double-depth teeth, generated by a ZN worm-type hob cutter, are proposed. Based on the generation mechanism and the theory of gearing, a mathematical model of a series of worm gears, semi RA, full RA and standard proportional tooth types, with double-depth teeth is developed as the function of design parameters of the ZN worm-type hob cutter. According to the derived tooth surface equations, computer graphs of a series of worm gears with double-depth teeth are plotted. Tooth surface variations of the generated RA worm gears due to the varying pitch line, pressure angle and tooth height of the hob cutter are also investigated. (C) 2011 Elsevier Ltd. All rights reserved.
URI: http://dx.doi.org/10.1016/j.mechmachtheory.2011.07.015
http://hdl.handle.net/11536/18342
ISSN: 0094-114X
DOI: 10.1016/j.mechmachtheory.2011.07.015
Journal: MECHANISM AND MACHINE THEORY
Volume: 46
Issue: 12
Begin Page: 1840
End Page: 1853
Appears in Collections:Articles


Files in This Item:

  1. 000295625300002.pdf